# SDR 9521419884

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT DUE TO GROUND SHIFT FAILURE AFTER TAKEOFF.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT AND SERVICED TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
